# SDR C2XA11SH070

- Difficulty date: March 23, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N17984
- Make and model: Emb EMB-145LR
- Aircraft serial: 145246
- Aircraft time: 26,351 hours, 19,716 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 14523122409
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK SERVICE DOOR AFT CUTOUT HAS CORROSION AT LOWER NUT PLATE HOLE.  REPAIRED FRAME IAW EC5310-01548.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
